Monday, August 25, 2008

Being High Is Rather Fun... Then...

Okay, here's a rundown of what, exactly, it is like when you inhale waaaaaaay too many class 2 narcotics.

1. Your whole body tingles, and it feels calming, like sleeping pills. Not too bad, just pleasant. You amuse yourself by trying not to smile, because you think if you smile they'll take the drugs away.
2. Time becomes fuzzy, you no longer remember what happened or what will happen.
3. Now the room spins. This dosen't make you nauseous, it's just fun. 
4. And you can't feel your body anymore.
5. Now you're floating, going wherever you want. You're invincible. You're euphoric. Life is good and perfect.
6. Then you sluggishly are yanked part of the way back, enough to relize you feel really sick. Like, really really really sick.
7. Proceed to puke all over your dentist, the walls, your iPod, the floor, the TV, the eqiupment, and your hair.
8. Freak out the dentist, as she relizes she had very little oxygen ad mostly drugs flowing into your lungs.

2 comments:

Ladybug Girl said...

Oh. FUN! So thats why you weren't at school 2day. :P

Cupcake, darling! said...

uhhmmmmm so what exactly happened that you inhaled so many narcotics?